# SDR 2010FA0000152

- Difficulty date: August 27, 2009
- Submitted: February 12, 2010
- Operation: General aviation
- Aircraft: N691YW
- Make and model: Diamon DA 40
- Aircraft serial: 40690
- Aircraft time: 1,090 hours
- Engine: Lyc IO360M1A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Suppressor
- Part number: 70475K36
- Condition: Failed
- Location: Cockpit
- Part time: 313 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE CAME OUT FROM UNDER THE INSTRUMENT PANEL. FOUND TRANSIENT VOLTAGE SUPPRESSOR FAILED.
